Hi there. I have had tic disorder for about 7 years now. It comes and it goes, sometimes worse than other times. I also have very painful sharp pains in my heart, although tests have shown nothing wrong with my heart. At my last appointment with the movement disorder specialist, they said I have high blood pressure and I should get it checked out. I went to see my family doctor about a week later, when I wasn't experiencing tics, and they said my blood pressure was low. Today I went to see the movement disorder specialist again, and I am twitching big time, and they said my blood pressure is high again. Is there a correlation? Since my heart is a muscle, are my tics making my heart freak out? Or is high blood pressure causing my tics? Is this a common effect of tic disorder?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.